# SDR 2015FA0000282

- Difficulty date: June 4, 2015
- Submitted: June 23, 2015
- Operation: General aviation
- Aircraft: N187JP
- Make and model: Beech B200
- Aircraft serial: BB1888
- Aircraft time: 3,322 hours, 3,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1015552117
- Part serial: 02221306
- Condition: Seized
- Location: Right Engine
- Part time: 647 hours, 15 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER SYS INOPERATIVE WITH COMPRESSOR SEIZED AND DRIVE BELT BURNED OFF.  FOUND HALF OF THE BEARING BALLS MISSING FROM THE DRIVE BEARING.  THESE ARE CAPTURED BEARINGS AND CAGED.  THE BEARING BALLS SEEM TO HAVE NEVER BEEN INSTALLED AT MFG.  THE OPERATING LIFE OF THE COMPRESSOR IS ABOUT 200 HOURS BECAUSE ONLY USED IN HOT WEATHER.  THROUGH THE LIFE OF THIS COMPRESSOR THERE HAS BEEN A VIBRATION FELT WITH TURN ON.
